# SDR AALA202301094804

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 553 hours, 161 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT MID LAVATORY. SMOKE LAVATORY SMOKE ECAM WARNING LAST 3 SECONDS. NO SMOKE NOTED.  MAINTENANCE PERFORMED BITE TEST OF THE SMOKE DETECTOR FIRE SYSTEM WITH NO FAULTS DETECTED PER AMM 26-10-00-740-801.
